# SDR AU990072

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech F33A
- Engine: Cont IO520B
- Propeller: Mcauly 3A32C76
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Switch
- Condition: Failed
- Location: Elt
- Component: Ack, E0101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELT INERTIA SWITCH FAULTY.
